Header

UZH-Logo

Maintenance Infos

Ramified coverings with nonpositive curvature


Schroeder, Viktor; Fornari, Susana (1990). Ramified coverings with nonpositive curvature. Mathematische Zeitschrift, 203(1):123-128.

Statistics

Citations

Dimensions.ai Metrics
4 citations in Web of Science®
4 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

0 downloads since deposited on 29 Nov 2010
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > General Mathematics
Language:English
Date:1990
Deposited On:29 Nov 2010 16:29
Last Modified:16 May 2024 12:43
Publisher:Springer
ISSN:0025-5874
OA Status:Closed
Free access at:Related URL. An embargo period may apply.
Publisher DOI:https://doi.org/10.1007/BF02570726
Related URLs:https://resolver.sub.uni-goettingen.de/purl?PPN266833020_0203